# SDR ASAA2015052911901

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,309 hours, 1,119 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM CIRCUIT BREAKER P18-2: D14 IS POPPED.  ACFT GROUNDED.  ACCOMPLISHED CIRCUIT BREAKER RESET PROCEDURES REF MM 20-60-01-860-801, NO DISCREPANCY NOTED.  ACCOMPLISHED SATCOM OPS TEST, OPS NORMAL, REF MM 23-15-00-730-801 AND REF WDM 23-15-11/906.
